# SDR DALA2018072404676

- Difficulty date: July 17, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,772 hours, 22,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT STAYS ON ALTHOUGH DOOR IS DISARMED & OPEN. REMOVED AND REPLACED AFT POS GIRT BAR PROX SWITCH AT DOOR 2L PER AMM 25-66 AND SWDM 20-30.
